# SDR SWIA201642343

- Difficulty date: July 1, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 37,061 hours, 33,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 518-527
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOOR SUPPORT AND ANGLE BETWEEN BS 518 AND 527.   REPAIRED THE FLOOR SUPPORT AND ANGLE IAW REO.
